このエントリーをはてなブックマークに追加
ID 20583
file
creator
Ichihara, Kazuhiro
Saito, Toshio
NDC
Mathematics
abstract
We give a formula for Alexander polynomials of doubly primitive knots. This also gives a practical algorithm to determine the genus of any doubly primitive knot.
journal title
Proceeding of the American Mathematical Society
volume
Volume 135
issue
Issue 2
start page
605
end page
615
date of issued
2007
publisher
American Mathematical Society
issn
0002-9939
ncid
publisher doi
language
eng
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
author
rights
Copyright (c) 2007 American Mathematical Society
relation url
department
Graduate School of Education



Last 12 months's access : ? times
Last 12 months's DL: ? times


This month's access: ? times
This month's DL: ? times